# SDR MWEA040183

- Difficulty date: October 4, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 44,392 hours, 44,291 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Gasket
- Condition: Failed
- Location: Tail Cone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION MASTER WARNING AND TAIL COMPARTMENT HIGH TEMPERATURE ILLUMINATED.  FOUND BLOWN GASKET, REMOVED AND REPLACED GASKET AT SUPPLY TEMPERATURE SENSOR.
